# SDR P5CA2017061700201

- Difficulty date: June 15, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,156 hours, 19,681 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD QTY RIGHT SIDE ILLUMINATED.  CHECKED RT HYD SYSTEM LOST ALL HYDRAULIC FLUID, TROUBLESHOT AND FOUND LEAKING FLUID FROM PRESSURE FILTER & DIFFERENTIAL PRESSURE INDICATOR.  FILTER REPLACED AND DPI REPLACED, PERFORMED LEAK CHECK, NO LEAKAGE NOTED IAW AMM 29-11-17-4 & 29-11-00-5.  REPLACED THE RT PRESSURE FILTER ELEMENT & INSPECTED THE OLD FILTER, NO METAL PARTICLES NOTED IAW AMM 29-11-17-4, & 29-11-00-6.   REPLACED THE RT PRESSURE FILTER DIFFERENTIAL INDICATOR & LEAK CHECKED, NO LEAKING NOTED.  REPLACED THE RT ENGINE DRIVEN PUMP ASSEMBLY & LEAK CHECKED,  OPS CHECKED NORMAL, N LEAKS NOTED IAW AMM 29-11-05-4.  REPLACED THE RT EDP HYD SUPPLY LINE COUPLER FITTING ASSEMBLY AND LEAK CHECKED,  N LEAKS NOTED.
